• Heiner Stiller
    0
    Hello,
    I have problems using my Wacom tablets (ond two computers) with TBStudio. When I set the pen on the tablet to draw, the first thing is that TBS draws a long horizontal line (sometimes to the left, sometimes to the right). This happens only with TBS, no problems with other GFX programms.I am using V23.06 on Win 10 and Win 7. On both systems same behaviour.
    Solutions? Explanations? My mistake?
    Please help,
    Bildermensch
  • Ken Carlino
    7
    @Heiner Stiller Have you set a specific configuration for your Wacom tablet? Are you using 2 monitors or one?

    It will require some investigation here to determine why you see this so any information you can provide may be helpful.

    For now you can enable Tablet Compatibility mode from the preferences diagram. I will be interested if that resolves your issue for now.

    Ken
  • Heiner Stiller
    0
    Hi Ken,
    Thanks for the help. The systems I am using are all dual monitor systems. Tablet Compatibility modes solves the problem. It happens on both monitors. Wacom is not set up specificly.
    Heiner
  • Ken Carlino
    7
    Thanks for the additional information!

    Ken
bold
italic
underline
strike
code
quote
ulist
image
url
mention
reveal
youtube
tweet
Add a Comment

Welcome to the Pixarra forum!

Feel free to look around, read posts and view images. Create an account to share some of your own thoughts or artwork, it's Free!